Cross Reference Down

Manoochehrnia, P, Rachidi, F, Rubinstein, M, Schulz, W and Diefendorfer, G (2010). Benfordís Law and Its Application to Lightning Data. IEEE Transactions on Electromagnetic Compatibility 52(4), pp. 956-961.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Jolion, JM (2001). Images and Benford's Law. Journal of Mathematical Imaging and Vision 14(1), pp. 73-81. ISSN/ISBN:0924-9907. DOI:10.1023/A:1008363415314. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1999). Iíve got your number. Journal of Accountancy 187(5), 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). Peculiar patterns of first digits. IEEE Potentials 18(2), 24-27. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work